MAUDE Adverse Event Report: COOK INC REUTER TIP DEFLECTING WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC REUTER TIP DEFLECTING WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Model Number G00374
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/08/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).This mdr is being filed after the associated complaint was reviewed under remediation protocol cap (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
The complainant reported that the tip of the reuter tip deflecting wire guide could not be deflected for the cardiac catherization of a pediatric patient.The side arm adaptor was not used for the procedure.It was further noted that both solder connections located at the distal end were broken.The product problem did not result in any reported serious injuries to the patient.

Brand Name
REUTER TIP DEFLECTING WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7906842
Report Number1820334-2018-02911
Device Sequence Number1665250
Product Code DQX
UDI-Device Identifier00827002003743
UDI-Public(01)00827002003743(17)200831(10)6114359
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model NumberG00374
Device Catalogue NumberTDW-25-80-5
Device Lot Number6114359
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/29/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2018
Initial Report FDA Received Date09/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1